Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Brown spotting, due for period. What could it be? Stopped birth control

I am having brown spotting with a few dark brown almost black clots. I m due for my period any day now but this is not normal for me. My period is normally medium to heavy and using 3-4 tampons a day. This isn t even enought for a liner. What could it be? Should I be worried? Iv been off of my birth control for about 3months and have been having unprotected sex, but took a pregnancy test a couple weeks ago and it was negative
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query.
When you switch off your birth control pills to your hormonal level is taken up by natural source.
This level is important to make your endometrial preparation.
This endometrium is sheds in menstruation when no ferilised ovum implant on it.
So this happens to you.
Nothing to worry you will have normal periods after 3-4 more cycles.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor